# SDR SWAA990379

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON LAND ROLL, SPARKS AND SMOKE IN OVERHEAD PANEL BEHIND FUEL PANEL.  SEVERAL LIGHTING CB'S POPPED (RT AND LT INBOARD, NORMAL POSITION AND LT TURN OFF).  FUEL RECALL LIGHT ON MASTER CAUTION ON.  FOUND SEVERAL CHAFED WIRES BEHIND GEN DRIVE PANEL.  REPAIRED WIRES, ALL AFFECTED SYSTEMS CHECKED GOOD PER MM.
